# SDR USAA040323

- Difficulty date: June 8, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Part time: 16,153 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND WEB CORRODED 5 INCHES BY 3 INCHES BY .040 INCH DEEP AREA, C69 TO C70 -Y1292.  REMOVED AND REPLACED WEB PER SRM 53-14-00, 51-42-11.  CORROSION LEVEL 2, TASK NR JA-260-53500.  (M)
